Geometric & Functional Analysis GAFA

, Volume 2, Issue 1, pp 126–136

On the Betti numbers of a hyperbolic manifold

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]A. Borel, Cohomolgie de sous-groupes discretes et representations de groupes semi-simples, Asterisque 32–33 (1976).Google Scholar
  2. [DW]D. DeGeorge and N. Wallach, Limit formulas for multiplicities inL 2 (G/г), I, Ann. of Math. 107 (1978); II, Ann. of Math. 129 (1978).Google Scholar
  3. [HW]R. Hotta and N. Wallach, On Matsushima's formula for the Betti numbers of a locally symmetric space, Osaka J. Math. 12 (1975).Google Scholar
  4. [K]D. Kazhdan, Some applications of Weil representation. J. D'Analyse Math. 32 (1977).Google Scholar
  5. [Kn]M. Kneser, Strong approximation, Proc. Sympos. Pure Math. 9 (1966).Google Scholar
  6. [L]J. Li, Non-vanishing Theorems for the cohomology of certain arithmetic quotients, Preprint.Google Scholar
  7. [Ma]Y. Matsushima, On the first Betti number of compact quotient spaces of higher-dimensional symmetric spaces, Ann. of Math. 2 (1962), 75.Google Scholar
  8. [M]J. Millson, On the first Betti number of a constant negatively curved manifold, Ann. of Math. 104 (1976).Google Scholar
  9. [MR]J. Millson and M. Raghunathan, Geometric construction of cohomology for arithmetic groups, Proc. Indian Acad. Sci. (Math. Sci.) 90 (1981).Google Scholar
  10. [S]P. Sarnak, Betti Numbers of congruence groups, Preprint.Google Scholar
  11. [SX]P. Sarnak and X. Xue, Bounds for multiplicities of automorphic forms, Duke Math. J. 64, 1991.Google Scholar
  12. [X]X. Xue, On the first Betti numbers of hyperbolic surfaces, Duke Math. J. 64, 1991.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • X. Xue
    • 1
  1. 1.Department of MathematicsUniversity of California, Los AngelesLos AngelesUSA

Personalised recommendations